# SDR UIEA2020082001834

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Condition: Dented
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EA DENT ON SKIN P/N 65B02771-1901 OF APU LH ACCESS DOOR. REPAIRED DAMAGED AREA IAW EI NO T2020A52M-1997 REV 1. APPLY YELLOW DOT NO 32597 FOR DENT AREA #1 AND #2, CONDITION "AS IS". JOB COMPLETED AND CONDITION CHECK NORMAL.
